# SDR ASAA2012081592725

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,765 hours, 6,905 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON TAXI OUT,   PDX FMC DISAGREE MASTER CAUTION ANNUNCIATED.  ACFT GROUNDED.   RAN QRH FOR ON GROUND ISSUE AND ISSUE WAS RESOLVED.
